Originally Posted by MK921
I have been taking wheatgrass pills for 2 months and my iron level has gone from 1500 (after an all time high of 1900) to 600. I really recommend trying this before going on exjade, which has some nasty side effects.
Hello you are very lucky wheatgrass worked for you thats great news.
I took it for a year and it didnt seem to helpi guess we are all different. .I had to try exjade i didnt want to i knew it had its issues
and now i am concerned, as i believe it can cause problems in the digestive system and it has upset mine ..so what to try now, to calm down an already upsetsystem.! im not surem perhaps i might try an old remedy..alkalize my system through juicesto see if that doesnt calm things down.
If any one can throw any light on the side effects and what they did to help them i would love you to share it particularly affecting, so far, the digestive tract and gastrointestinal .......thanks for sharing everyone